Theraflu Warming Relief Cough Syrup

When you have a cold and cough, you want a cough syrup that will work quickly and provide lasting relief. Theraflu does all of this and more.


Review: Theraflu Warming Relief Cough Syrup

Published 05:06 am

I saw a commercial for the Theraflu Warming Relief cough syrup on TV and I was intrigued.

A few weeks later when I was able to purchase it for free using CVS Extracare Bucks and a Mail in Rebate, I decided it was worth checking it out. As fate would have it, I ended up with a really bad cold a few days later. I tried Robitussin first, which has always been my cough syrup of choice, but it did not seem to be making a difference at all, so I decided to give the Theraflu Warming Relief cough syrup a chance and I was pleased with the results.

Variety

There are four different types of Theraflu Warming Relief:

  • Daytime formula for Severe Cold and Cough
  • Nighttime formula for Severe Cold and Cough
  • formula for Flu and Sore Throat
  • formula for Cold and Chest Congestion.

The Cold and Chest Congestion has an orange flavor and all of the other formulas have a cherry flavor.

Unlike typical cough medicines which come in a round bottle, the Theraflu Warming Relief syrups are in rectangular shaped bottles. They each come with a bright colored square-shaped dosing cup. An adult dose (ages 12 and older) is 2 tablespoons every 4 hours (or as needed). The bottles are each 8.3 fluid ounces.

You might be interested to read about:

How it works

The only formula I did not try was the formula for Flu and Sore Throat. The first formula that I tried was the Nighttime formula. Unlike many other cough syrups, the taste was not overly powerful or harsh. I was surprised by this. Within about an hour, there were noticeable differences.

I was not coughing as much and I was actually able to get some sleep. When I take Robitussin, I notice that the effects start to wear off and that I have to take another dose right around the four hour mark. This was not the case with Theraflu. It actually lasted about seven hours and I slept through the night.

I typically do not like to take Night time cough syrups (such as NyQuil) because I am usually very drowsy into the next day. I did not have this problem with the Theraflu Nighttime formula. When I woke up, I felt rested, but not overly tired.

I have taken the Theraflu Cold &Chest Congestion formula and the Daytime formula several times during the day and both have worked well for me. Like the Nighttime formula, the flavor is not overwhelming and it works quickly and for an extended period of time. The main difference between the Daytime formula and the Cold &Chest Congestion formula is that the Daytime formula has a cough suppressant while the Cold &Chest Congestion formula has an expectorant.

Unlike most cough syrups, all varieties of Theraflu Warming Relief also contain acetaminophen (325 mg) to relieve the additional pain (sore throat, headache, body aches, etc.) associated with a cold.

Overall impression

I was very impressed with how well all three varieties of the Theraflu Warming Relief cough syrups worked for me. When you have a cold and take other cough syrups, you usually have to take an additional over the counter medication to counteract other symptoms, but you don't have to do this with Theraflu Warming Relief because it includes ingredients that address these symptoms.

In the future when I have a cold or cough, my relief of choice will be Theraflu Warming Relief.

Bestselling Theraflu Warming Relief Cough Syrup Products in 2020


Theraflu Severe Cold & Flu Warming Relief Formula Syrup, Berry, 8.3 oz

Theraflu Severe Cold & Flu Warming Relief Formula Syrup, Berry, 8.3 oz
BESTSELLER NO. 1 in 2020
  • Get relief for 7 cold & flu symptoms
  • 4 powerful active ingredients
  • Unique warming formula

Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 Packets

Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 Packets
BESTSELLER NO. 2 in 2020
  • Non-drowsy multisymptom & nighttime cold & cough relief medicines for severe cold & flu symptoms
  • Severe cold, flu & cough medicine, relieves symptoms such as: sore throat, headache, minor body aches & pains, nasal and sinus congestion
  • Temporarily reduces fever associated with cold & flu symptoms
  • Cold, flu, & cough relief powder for adults and children 12 years of age and older
  • Delicious green tea and honey lemon flavors in Multisymptom Severe Cold and honey lemon, chamomile, and white tea flavors in Nighttime Severe Cold & Cough

Theraflu ExpressMax Nighttime Severe Cold & Cough Relief Syrup, Berry Flavor, 8.3 oz

Theraflu ExpressMax Nighttime Severe Cold & Cough Relief  Syrup, Berry Flavor,  8.3 oz
BESTSELLER NO. 3 in 2020
  • Nighttime cold medicine and cough syrup for severe cold & flu symptoms
  • Severe nighttime cold, flu, & cough syrup, relieves symptoms such as: sore throat, cough, headache, minor body aches & pains, nasal congestion, runny nose, and sneezing
  • Temporarily reduces fever associated with cold & flu symptoms
  • Berry flavored cold & cough syrup and provides warming, soothing relief from cold & flu symptoms
  • Theraflu ExpressMax Severe cold medicine & cough syrup also available in a daytime formula

Theraflu ExpressMax Flu, Cough & Sore Throat Syrup, Berry Flavor, 8.3 oz

Theraflu ExpressMax Flu, Cough & Sore Throat Syrup, Berry Flavor, 8.3 oz
BESTSELLER NO. 4 in 2020
  • Cold & cough syrup for sore throat and cold & flu symptoms
  • Flu symptom & cough relief medicine, relieves symptoms such as: sore throat, cough, headache, sneezing, minor body aches & pains, and nasal congestion
  • Temporarily reduces fever associated with flu symptoms
  • Berry flavored syrup and provides soothing relief from flu symptoms
  • Sore throat medicine and cold & cough syrup for adults and children 12 years of age and over

Theraflu Flu & Sore Throat Powder, Apple Cinnamon Flavor, 6 Packets

Theraflu Flu & Sore Throat Powder, Apple Cinnamon Flavor, 6 Packets
BESTSELLER NO. 5 in 2020
  • Relief for cold & flu symptoms
  • Flu & sore throat medicine, relieves symptoms such as: sore throat, headache, minor body aches & pains, nasal and sinus congestion, runny nose, and sneezing
  • Temporarily reduces fever associated with flu symptoms
  • Flu symptoms and sore throat relief powder for adults and children 12 years of age and older
  • Delicious apple cinnamon flavor

Theraflu ExpressMax Daytime/Nighttime Severe Cold & Cough Relief Syrups, Berry Flavor, 8.3 oz (Combo Pack)

Theraflu ExpressMax Daytime/Nighttime Severe Cold & Cough Relief Syrups, Berry Flavor, 8.3 oz (Combo Pack)
BESTSELLER NO. 6 in 2020
  • Daytime & Nighttime cold medicines and cough syrups for severe cold & flu symptoms
  • Severe cold, flu, & cough syrups, relieve symptoms such as: sore throat, cough, headache, minor body aches & pains, and nasal congestion
  • Temporarily reduce fever associated with cold & flu symptoms
  • Berry flavored cold & cough syrups and provide soothing relief from cold & cough symptoms
  • Nighttime & daytime severe cold, flu, & cough medicine syrups value pack

Theraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough (40-count)

Theraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough (40-count)
BESTSELLER NO. 7 in 2020
  • Powerful relief from cold, cough, and flu symptoms
  • Warming sensation in a specially formulated coated caplet
  • Temporarily reduces fever

Theraflu ExpressMax Caplets for Daytime Severe Cold and Cough (20-count)

Theraflu ExpressMax Caplets for Daytime Severe Cold and Cough (20-count)
BESTSELLER NO. 8 in 2020
  • Powerful, non-drowsy, daytime relief from cold, cough, and flu symptoms
  • Warming sensation in a specially formulated coated caplet
  • Temporarily reduces fever

Theraflu ExpressMax Nighttime Severe Cold & Cough Coated Caplets - 20 ct

Theraflu ExpressMax Nighttime Severe Cold & Cough Coated Caplets - 20 ct
BESTSELLER NO. 9 in 2020
  • Say hello to powerful relief and goodnight to your severe cold and cough symptoms.These powerful maximum-strength caplets, supply a warming sensation as they deliver fast acting temporary relief for your cold symptoms. Plus watery eyes due to hay fever, cough due to minor throat and bronchial irritationMaximum strength without a prescription (maximum-strength per 4-hour dose)Expiration Date: 02/2019. Do not use more than directed. Adults and Children 12 Years of Age and over20-count in each pack

Theraflu Nighttime ExpressMax Severe Cold & Cough, Berry - 8.3 oz, Pack of 6

Theraflu Nighttime ExpressMax Severe Cold & Cough, Berry - 8.3 oz, Pack of 6
BESTSELLER NO. 10 in 2020
  • Temporarily relieves these symptoms due to a cold: minor aches and pains; minor sore throat pain; headache; nasal and sinus congestion; runny nose; sneezing; itchy nose or throat; itchy, watery eyes due to hay fever; cough due to minor throat and bronchial irritation.

Related Readings That You Might Like